Title

CONVOLUTION SAMPLING AND RECONSTRUCTION OF SIGNALS IN A REPRODUCING KERNEL SUBSPACE

Authors

Authors

M. Z. Nashed; Q. Y. Sun;J. Xian

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Proc. Amer. Math. Soc.

Keywords

Convolution sampling; reproducing kernel subspace; iterative algorithm; error estimate; SHIFT-INVARIANT SPACES; FINITE RATE; ITERATIVE RECONSTRUCTION; NOISY; SAMPLES; BANACH-SPACES; WIENERS LEMMA; INNOVATION; OPERATORS; HILBERT; SHANNON; Mathematics, Applied; Mathematics

Abstract

We consider convolution sampling and reconstruction of signals in certain reproducing kernel subspaces of L-p, 1 <= p <= infinity. We show that signals in those subspaces could be stably reconstructed from their convolution samples taken on a relatively separated set with small gap. Exponential convergence and error estimates are established for the iterative approximation-projection reconstruction algorithm.

Journal Title

Proceedings of the American Mathematical Society

Volume

141

Issue/Number

6

Publication Date

1-1-2013

Document Type

Article

Language

English

First Page

1995

Last Page

2007

WOS Identifier

WOS:000326571400015

ISSN

0002-9939

Share

COinS